# SDR USAA2011083000005

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 38,871 hours, 15,637 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21684
- Part serial: 5451
- Condition: Overtemp
- Location: Mlg
- Part time: 21,091 hours, 8,372 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO ROTATION, THE AIRCRAFT VEERED LEFT.  AIRCRAFT RETURNED TO FIELD.  AFTER LANDING BRAKE NR 1 REACHED 390 DEGREES WHILE BRAKE NR 2 ONLY REACHED 190 DEGREES.  REMOVED AND REPLACED NR 1 MAIN LANDING GEAR BRAKE PER AIRBUS MAINTENANCE MANUAL 32-42-27-000-001.  TAXIED AIRCRAFT.  OPS CHECKED GOOD.
